# SDR CALA2025102110351

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,803 hours, 29,929 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128A
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD B RSVR LO LVL  AT FL200 FOUND LEAK AT BLUE PRESSURE SWITCH 2074GJ, SUSPECT SEAL LEAKING. BLUE SYSTEM PRESSURE SWITCH WAS FOUND LOOSE AND HAD A CUT O-RING. INSTALLED A FRESH SEAL, REINSTALLED THE SWITCH, AND A PRESSURE CHECK CONFIRMS THERE IS NO MORE LEAK. BLUE SYSTEM READY FOR SERVICE.PARTS USED: 40-0595-3-1985,QTY :1
